MathSciNet Relay Station
MathSciNet bibliographic data
MR1198455 (94m:57073) 57S25 (19K56 46L80 57P99)
Farsi, Carla Topological orbifolds. Proc. Amer. Math. Soc. 119 (1993), no. 3, 761–764.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement